# SDR AALA20111102TUL02

- Difficulty date: November 2, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N623AA
- Make and model: Boeing 757223
- Aircraft serial: 24581
- Aircraft time: 66,798 hours, 23,674 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 9 SLAT HAS CORROSION ALONG BLEND, UPPER SKIN SURFACE ABOVE INBOARD SLAT TRACK.  REPAIRED PER AARD 57-43-00-1.
